| Model Number |
MMT-1780KL |
| Medical Device Problem Codes |
Visual Prompts will not Clear (2281); Moisture or Humidity Problem (2986)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/05/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Information received by medtronic indicated that the insulin pump had a frozen display and exposure to moisture.Advise customer to remove battery from insulin pump.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.
Additional Manufacturer Narrative
Device was received with a blank display due to moisture damage on the electronic assembly.Unable to perform the self test, sleep current measurement, active current measurement, and the displacement test or verify frozen display due to blank display.Moisture damage was also found on the motor and force sensor during visual inspection.